Translator Disclaimer
December 2003 On countable simple unidimensional theories
Anand Pillay
J. Symbolic Logic 68(4): 1377-1384 (December 2003). DOI: 10.2178/jsl/1067620193

Abstract

We prove that any countable simple unidimensional theory T is supersimple, under the additional assumptions that T eliminates hyperimaginaries and that the Dφ-ranks are finite and definable.

Citation

Download Citation

Anand Pillay. "On countable simple unidimensional theories." J. Symbolic Logic 68 (4) 1377 - 1384, December 2003. https://doi.org/10.2178/jsl/1067620193

Information

Published: December 2003
First available in Project Euclid: 31 October 2003

zbMATH: 1067.03048
MathSciNet: MR2017361
Digital Object Identifier: 10.2178/jsl/1067620193

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 4 • December 2003
Back to Top